The Lazy Bug strikes again!

Sorry guys for not updating much … been so lazy this past few days. Maybe because of my recent medication. I was diagnosed with PCOS 3 weeks ago. This week my OB changed my dosage of Metformin from twice a day to thrice a day. I feel too nauseous and super nahihilo talaga. Hay o hay ang hirap ng pinagdadaanan ko. Pero kahit ano gagaiwn ko magkaanak lang kami promise!I’ll try to blog as mush as possible. Please bear with me 🙂 mwah!

Advertisements

~ by jayzanne on August 23, 2007.

2 Responses to “The Lazy Bug strikes again!”

  1. Get well, Anne! 🙂 Take care.

  2. thanks Weng 🙂 mwah! how are you?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: